# SDR CALA2015052193801

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 78,886 hours, 29,082 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND MED 2 LT EMER EVACUATION LIGHT INOPERATIVE.  RELAMPED EXTERIOR EMER EVACUATION LIGHT & TESTED, NO DEFECTS NOTED.
